A1 Journal article (refereed)
C1,α-regularity for variational problems in the Heisenberg group (2021)


Mukherjee, S., & Zhong, X. (2021). C1,α-regularity for variational problems in the Heisenberg group. Analysis and PDE, 14(2), 567-594. https://doi.org/10.2140/apde.2021.14.567


JYU authors or editors


Publication details

All authors or editors: Mukherjee, Shirsho; Zhong, Xiao

Journal or series: Analysis and PDE

ISSN: 2157-5045

eISSN: 1948-206X

Publication year: 2021

Volume: 14

Issue number: 2

Pages range: 567-594

Publisher: Mathematical Sciences Publishers

Publication country: United States

Publication language: English

DOI: https://doi.org/10.2140/apde.2021.14.567

Publication open access: Not open

Publication channel open access:

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1805.03748


Abstract

We study the regularity of minima of scalar variational integrals of p-growth, 1

<∞, in the Heisenberg group and prove the Hölder continuity of horizontal gradient of minima.


Keywords: partial differential equations

Free keywords: Heisenberg groups; p-Laplacian; weak solutions; regularity; subelliptic equations


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: 3


Last updated on 2021-09-06 at 09:30